# SDR FDEA201605171636

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP OTBD AFT HINGE, FLAP SIDE, PIVOT HOLE INBD BORE CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING DIA: 1.283", FINAL DIA: 1.315".  MAXIMUM ALLOWABLE DIA: 1.220".  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0325473, PART 1, STEP 1A AND 1C.  TITLE: WINGS, FLIGHT SURFACES EO1-5750-7-5003 RT WING, INBD FLAP, OTBD HINGE BRACKET ASSY, CORROSION REPAIR-PSE 57.55.01.2.  REFER TO WRI: 57507900 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
